# SDR GTIA050173

- Difficulty date: May 4, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug MD 83
- Aircraft serial: 49793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DENT AT FS 278 BETWEEN LONGERONS 17L AND 18L.  CHEMICALLY REMOVED PAINT.  CUT OUT DAMAGED AREA.  FABRICATED TWO STRAPS, 2 FINGER DOUBLER, TWO DOUBLERS, AND 1 FILLER.  TREATED AND PRIMED REPAIR PARTS.  INSTALLED REPAIR.  PAINT DONE.  (M)
